Publications of R. Soares
BACK TO MASCOTTE PUBLICATION INDEX

Publications of R. Soares

Articles in journal or book chapters
  1. J. Araujo, V. Campos, F. Giroire, N. Nisse, L. Sampaio, and R. Soares. On the hull number of some graph classes. Theoretical Computer Science, 475:1-12, 2013. [WWW ] [PDF ] [Abstract] [bibtex-entry]

Conference articles
  1. J. Araujo, V. Campos, F. Giroire, L. Sampaio, and R. Soares. On the hull number of some graph classes. In Proceedings of European Conference on Combinatorics, Graph Theory and Applications (EuroComb'11), volume 38 of Electronic Notes in Discrete Mathematics, Budapest, Hungary, pages 49-55, September 2011. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. N. Nisse and R. Soares. On The Monotonicity of Process Number. In proceedings of the Latin-American Algorithms, Graphs and Optimization Symposium (LAGOS'13), Electronic Notes in Discrete Mathematics, Playa del Carmen, Mexico, April. [PDF ] [Abstract] [bibtex-entry]

Internal reports
  1. J. Araujo, G. Morel, L. Sampaio, R. Soares, and V. Weber. Hull number: $P_5$-free graphs and reduction rules. Technical report RR-8045, INRIA, August 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. N. Nisse and R. Soares. On The Monotonicity of Process Number. Technical report RR-7003, INRIA, October 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  3. J. Araujo, V. Campos, F. Giroire, N. Nisse, L. Sampaio, and R. Soares. On the hull number of some graph classes. Technical report RR-7567, INRIA, September 2011. [WWW ] [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:03 2013


This document was translated from BibTEX by bibtex2html